\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Hardy-Littlewood-Sobolev systems and related Liouville theorems

Abstract Related Papers Cited by
  • We prove some Liouville theorems for systems of integral equations and inequalities related to weighted Hardy-Littlewood-Sobolev inequality type on $R^N$ . Some semilinear singular or degenerate higher order elliptic inequalities associated to polyharmonic operators are considered. Special cases include the Hénon-Lane-Emden system.
    Mathematics Subject Classification: Primary: 35C15; Secondary: 35J48, 45G15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    H. Brezis and and S. Kamin, Sublinear elliptic equations in $R^N$, Manuscripta Math., 74 (1992), 87-106.doi: 10.1007/BF02567660.

    [2]

    A. Björn and J. Biörn, Nonlinear Potential Theory on Metric Spaces, EMS Tracts in Mathematics, 17, European Mathematical Society (EMS), Zürich, 2011.doi: 10.4171/099.

    [3]

    G. Caristi, L. D'Ambrosio and E. Mitidieri, Liouville Theorems for some nonlinear inequalities, Proc. Steklov Inst. Math., 260 (2008), 90-111.doi: 10.1134/S0081543808010070.

    [4]

    G. Caristi, L. D'Ambrosio and E. Mitidieri, Representation formulae for solutions to some classes of higher order systems and related liouville theorems, Milan J. Math., 76 (2008), 27-67.doi: 10.1007/s00032-008-0090-3.

    [5]

    W. Chen, C. Jin, C. Li and Jisun Lim, Weighted Hardy-Littlewood-Sobolev inequalities and Systems of integral equations, Disc. and Cont. Dynamics Sys. Supplement, (2005), 164-173.

    [6]

    W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations, Comm. in Partial Differential Equations, 30 (2005), 59-65.doi: 10.1081/PDE-200044445.

    [7]

    W. Chen and C. Li, Regularity of solutions for a system of integral equations, Comm. Pure and Appl. Anal., 4 (2005), 1-8.

    [8]

    W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343.doi: 10.1002/cpa.20116.

    [9]

    C. Cowan, A Liouville theorem for a fourth order Hénon equation, arXiv:1110.2246.

    [10]

    L. D'Ambrosio, E. Mitidieri and S. I. Pohozaev, Representation formulae and inequalities for solutions of a class of second order partial differential equations, Trans. Amer. Math. Soc., 358 (2005), 893-910.doi: 10.1090/S0002-9947-05-03717-7.

    [11]

    L. Euler, Specimen transformationis singularis serierum, Nova Acta Acad. Petropol., 7 (1778), 58-70.

    [12]

    M. Fazly and N. Ghoussoub, On the Hénon-Lane-Emden conjecture, arXiv:1107.561.

    [13]

    J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford University Press, Oxford, 1993.

    [14]

    W. K. Hayman and P. B. Kennedy, Subharmonic functions, I, Academic Press, London, New York, San Francisco, 1976.

    [15]

    C. Jin and C. Li, Qualitative Analysis of Some Systems of Integral Equations, Cal. Var. PDEs, 26 (2006), 447-457.doi: 10.1007/s00526-006-0013-5.

    [16]

    C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670.doi: 10.1090/S0002-9939-05-08411-X.

    [17]

    Y. Y. Li, Remark on some conformally invariant integral equations: the method of moving spheres, Journal of the European Mathematical Society, 6 (2004), 153-180.

    [18]

    J. Liu, Y. Guo and Y. Zhang, Liouville-type theorem for polyharmonic systems in $R^N$, J. Differential Eq., 225 (2006), 685-709.doi: 10.1016/j.jde.2005.10.016.

    [19]

    E. Mitidieri, Non existence of positive solutions of semilinear elliptic systems in $R^N$, Differential & Integral Eq., 9 (1996), 465-479.

    [20]

    E. Mitidieri and S. I. Pohozaev, A priori estimates and nonexistence of solutions to nonlinear partial differential equations and inequalities, Proc. Steklov Inst. Math., 234 (2001), 1-375.

    [21]

    E. M. Stein and G. Weiss, Fractional Integrals in n-dimensional Euclidean space, J. Math. Mech., 7 (1958).

    [22]

    X. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann., 313 (1999), 207-228.doi: 10.1007/s002080050258.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(240) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return